# SDR DALA2024112311157

- Difficulty date: November 18, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 88,649 hours, 41,384 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: ON FINAL APPROACH WHEN WE LOWERED THE LANDING GEAR WE RECEIVED " BRAKES AUTO BRAKE FAULT" CAUTION. DID A GO AROUND AND LANDED WITH MANUAL BRAKES. AFTER LANDING WE NOTICED THE #3 BRAKE WAS RELEASED. C/A: REMOVED AND REPLACED #3 MLG TACHOMETER PER A320 AMM 32-42. FUNCTIONAL CHECK OK. (LP: 6682062)
